MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ARTICULATED STAND, L-SHAPED, LONG

KARL STORZ SE & CO. KG ARTICULATED STAND, L-SHAPED, LONG
Model Number 28272HC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that equipment broke the second time it was used.The broken pieces almost fell inside the patient during the procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during inspection of the returned product two clamping jaws were found broken off inside.This is likely to be due to user error.The clamping jaws inside can break if the pin is not fully inserted into the counterpart (as described in the ifu).The ends of the clamping jaws rest on the larger diameter of the pin (they should fit into the area with the smaller diameter).Turning/tightening the clamping jaws thus exerts increased force on the jaws, causing them to break.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ARTICULATED STAND, L-SHAPED, LONG
Common Device Name
ARTICULATED STAND
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21242214
Report Number9610617-2025-00059
Device Sequence Number15579624
Product Code OCV
UDI-Device Identifier04048551111048
UDI-Public04048551111048
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K990334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28272HC
Device Catalogue Number28272HC
Device Lot NumberUM01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer04/22/2025
05/12/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date05/05/2025
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown